# SDR UHLA2013123000729

- Difficulty date: December 30, 2013
- Submitted: January 17, 2014
- Operation: Air carrier
- Aircraft: N214JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000267
- Aircraft time: 11,022 hours, 8,692 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crossbeam
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CROSSBEAM FR 84, RT FROM Y= +10.748 TO FUSELAGE AS MARKED.  CORROSION REMOVED AT CROSSBEAM FR84 IAW ETD 2013-170-071723. MAJOR REPAIR
